# SDR 05FDEA01713

- Difficulty date: June 28, 2005
- Submitted: June 30, 2005
- Operation: Air carrier
- Aircraft: N391FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46625
- Aircraft time: 71,280 hours, 26,134 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Seal
- Part number: 2170004172
- Condition: Damaged
- Location: Pylon Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 8-5410-82094.  NACELLES/PYLON-REPLACEMENT OF DAMAGED PYLON FAIRING SEAL.  CLOSING ACTION ON 06/27/05, ON N/R S00083.COMPLIED WITH EA8-5410-82094.
